# SDR SIMA20161031002

- Difficulty date: October 31, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N931AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500912
- Aircraft time: 29,165 hours, 24,672 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cup
- Part number: 14525599001
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING IMBV INSPECTION, QA FOUND TOILET WASTE DRAIN VALVE CUP CORRODED.   AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE TOILET WASTE DRAIN VALVE CUP IAW SRM 51-40-02, 51-20-01 AND 51-20-03.
